Economics at your fingertips  

On uniform convergence of undiscounted optimal programs in the Mitra–Wan forestry model: The strictly concave case

M. Khan () and Adriana Piazza

International Journal of Economic Theory, 2010, vol. 6, issue 1, 57-76

Abstract: In this paper, we show that the 1986 Mitra–Wan result establishing asymptotic convergence of maximal programs to the unique golden‐rule forest in the case of undiscounted, strictly concave felicity functions can be strengthened, in the same setting, to the uniform asymptotic convergence of optimal programs to the unique golden‐rule forest. We work with a notationally reformulated version of the model that may have independent interest.

Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355

Access Statistics for this article

International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano

More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2019-08-08
Handle: RePEc:bla:ijethy:v:6:y:2010:i:1:p:57-76